# SDR 97ZZZX613

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N750FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0511
- System (JASC): 3442 · Weather Radar System
- Part: Power Supply
- Condition: Failed
- Location: Wx Radar
- Part time: 453 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WHILE TAXIING ACFT, HEARD A LOUD 'POP' AND THE COCKPIT FILLED WITH ELECTRICAL SMOKE.  MAINT WAS DISPATCHED TO THE ACFT.  UPON ARRIVAL, FOUND NO SMOKE OR ELECTRICAL SMELL IN THE CABIN.  MX STARTED THE ACFT ENG AND ALL SYSTEMS, NO DISCREPANCIES NOTED.  REMOVED CIRCUIT BREAKER PANEL AND GAINED ACCESS TO CIRCUIT BREAKERS, BUSS BARS AND ASSOCIATED WIRING, INST PANEL SWITCHES, AND NO DISCREPANCIES NOTED.  TEST FLIGHT COULD NOT DUPLICATE THE PROBLEM.  IT WAS NOTED THE WEATHER RADAR INDICATOR WAS INTERMITTENT.  THE SYS WAS PROPERLY DEFERRED AND ACFT WAS RETURNED TO SERVICE.  UPON REPAIR OF THE WX RADAR INDICATOR IT WAS NOTED THE POWER SUPPLY WAS SHORTED.
